Alert archive / Ohio / Freeze Warnings in 2021
Freeze Warning 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this freeze warning at Apr 21, 2021, 2:04 AM EDT for 10 counties in Ohio; 9 counties in West Virginia; 6 counties in Pennsylvania. It took effect at Apr 22, 2021, 1:00 AM EDT. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 21, 2021, 2:04 AM EDT (06:04 UTC)
- In effect from
- Apr 22, 2021, 1:00 AM EDT
- Expired
- Apr 22, 2021, 10:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Pittsburgh, PA
All 25 counties
Belmont County, OH, Carroll County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Beaver County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 65 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 7:00 AM EDT | SNOW 3.2 | Davis, WV | 24-HOUR SNOWFALL. |
| Apr 22, 7:00 AM EDT | SNOW 3.6 | 7 N Thomas, WV | 24-HOUR SNOWFALL. |
| Apr 22, 8:00 AM EDT | SNOW 2.2 | 5 Nne Terra Alta, WV | 24-HOUR SNOWFALL. |
| Apr 22, 9:00 AM EDT | SNOW 1.2 | 3 S Canaan Hgts, WV | 24-HOUR SNOWFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 6.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 540 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
463 WWUS71 KPBZ 210604 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 204 AM EDT Wed Apr 21 2021 OHZ039-040-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509>511-513-211400- /O.UPG.KPBZ.FZ.A.0001.210422T0500Z-210422T1400Z/ /O.NEW.KPBZ.FZ.W.0001.210422T0500Z-210422T1400Z/ Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum- Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-Washington-Greene- Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Western Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Parsons, Hendricks, and Saint George 204 AM EDT Wed Apr 21 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Portions of southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From 1 AM to 10 AM EDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
5 follow-up statements
633 WWUS71 KPBZ 211258 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 858 AM EDT Wed Apr 21 2021 OHZ039-040-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509>511-513-212100- /O.CON.KPBZ.FZ.W.0001.210422T0500Z-210422T1400Z/ Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum- Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-Washington-Greene- Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Western Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Parsons, Hendricks, and Saint George 858 AM EDT Wed Apr 21 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Portions of southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From 1 AM to 10 AM EDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
496 WWUS71 KPBZ 211725 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 125 PM EDT Wed Apr 21 2021 OHZ039-040-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509>511-513-220130- /O.NEW.KPBZ.FZ.A.0002.210423T0500Z-210423T1300Z/ /O.CON.KPBZ.FZ.W.0001.210422T0500Z-210422T1400Z/ Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum- Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-Washington-Greene- Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Western Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Parsons, Hendricks, and Saint George 125 PM EDT Wed Apr 21 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 26 expected. For the Freeze Watch, sub-freezing temperatures as low as 30 possible. * WHERE...Portions of southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...For the Freeze Warning, from 1 AM to 10 AM EDT Thursday. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
195 WWUS71 KPBZ 220112 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 912 PM EDT Wed Apr 21 2021 OHZ039-040-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509>511-513-220930- /O.CON.KPBZ.FZ.W.0001.210422T0500Z-210422T1400Z/ /O.CON.KPBZ.FZ.A.0002.210423T0500Z-210423T1300Z/ Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum- Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-Washington-Greene- Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Western Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Parsons, Hendricks, and Saint George 912 PM EDT Wed Apr 21 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...For the Freeze Warning, lows in the mid to upper 20s expected. For the Freeze Watch, lows around 30 possible. * WHERE...Portions of western Pennsylvania, east central Ohio and northern West Virginia. * WHEN...For the Freeze Warning, from 1 AM to 10 AM EDT Thursday. For the Freeze Watch, from late Thursday night through Friday morning. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants, outdoor water pipes, and in-ground sprinkler systems from the sub freezing temperatures. && $$
411 WWUS71 KPBZ 220639 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 239 AM EDT Thu Apr 22 2021 OHZ039-040-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509>511-513-221400- /O.UPG.KPBZ.FZ.A.0002.210423T0500Z-210423T1300Z/ /O.NEW.KPBZ.FZ.W.0002.210423T0500Z-210423T1300Z/ /O.CON.KPBZ.FZ.W.0001.000000T0000Z-210422T1400Z/ Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum- Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-Washington-Greene- Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Western Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Parsons, Hendricks, and Saint George 239 AM EDT Thu Apr 22 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 27. For the second Freeze Warning, sub-freezing temperatures as low as 29 expected. * WHERE...Portions of southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...For the first Freeze Warning, until 10 AM EDT this morning. For the second Freeze Warning, from 1 AM to 9 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
699 WWUS71 KPBZ 221353 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 953 AM EDT Thu Apr 22 2021 OHZ039-040-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509>511-513-222100- /O.EXP.KPBZ.FZ.W.0001.000000T0000Z-210422T1400Z/ /O.CON.KPBZ.FZ.W.0002.210423T0500Z-210423T1300Z/ Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum- Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-Washington-Greene- Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Western Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Uniontown, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Parsons, Hendricks, and Saint George 953 AM EDT Thu Apr 22 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... * WHAT...The Freezing Warning for today is being expired as area temperature returns above freezing. Sub-freezing temperatures as low as 29 are expected Friday morning. * WHERE...Portions of southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...The first Freeze Warning will expire at 10 AM EDT. For the second Freeze Warning, from 1 AM to 9 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this freeze warning went out at Apr 20, 9:13 PM EDT, 4 hours 51 minutes earlier.
Area forecast discussion, Apr 20, 9:13 PM EDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
913 PM EDT Tue Apr 20 2021
.SYNOPSIS...
Dry and seasonable weather will give way to wet and cold conditions
by Wednesday with a crossing front. Widespread rain and snow showers
along with gusty wind are anticipated.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
No changes were needed for the late eve update as increased swly
flow on the van of deepening, Great Lakes low pressure should support
warm, moist advection and an overall increase in cloud cover ahead
of a developing cold front.
The developing cold front is supported by anticipated cyclogenesis,
which should occur west of the region tonight. With the development
of sfc low pressure, an increase in frontogenetic forcing is
anticipated as backing wind increases cold advection on the backside
of the aforementioned low and tightens the temperature gradient.
This should then support a fairly rapid increase to categorical PoPs
after midnight, from west to east, as the cold front quickly advances
eastward.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
Categorical precipitation, mainly in the form of rain showers should
be ongoing Wednesday morning, but a changeover to a mix/snow is
expected as upper troughing and sfc nwly flow continue to cool the
column.
Precipitation should become more scattered in coverage by midday
Wednesday as the low lifts out and boundary layer moisture decreases,
though shortwave supported ascent within upper troughing, combined with
lake enhancement, should continue ongoing precipitation potential
through Thursday. Overall snow totals will be suppressed by a
relatively warm ground/late April sun angle, with road temperatures
likely not dipping to freezing in most cases. Much of the observed
accumulation will occur on elevated/grassy surfaces. Areas north of
I-80 and on the higher ridges have the best chance of seeing any
accumulation of more than a half inch overall.
While most locations should see some late April snow, the biggest
impact to sensible weather with this system will be the much colder
temperatures and gusty winds Wednesday and Thursday. With wind gusts
around 30mph on average Wednesday, wind chill values will remain
below freezing during the day. Temperatures will struggle to rise
with strong cold advctn during the day, For perspective the current
low max record for PGH on April 21st is 41F...and 40F is the current
forecast high.
Subfreezing low temperature are forecast areawide, and a Freeze
Watch has been issued for areas where the growing season is underway
through early Thursday.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
Dry weather returns Friday into Saturday as high pressure briefly
regains control. Friday morning will also see frost/freeze concerns
as the sky clears and winds lessen, but temperatures will moderate
for Friday/Friday night as southwest low-level flow develops.
Troughing is projected to develop over the lower Ohio Valley on
Saturday, and the associated moisture increase and frontal
approach/passage will bring precipitation chances to the region for
the weekend. Strength and timing differences remain in the models,
although most agree that an all-rain system is likely. Dry weather
should return Monday with the arrival of the next surface high.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
VFR is expected through this eve ahead of approaching low pres.
Deterioration to MVFR, with patchy IFR, is expected overnight through
Wed mrng as a shortwave trough and associated sfc low pres track
across the Upr OH Vly rgn. Rain is expected to overspread the rgn,
with a brief period of snow psbl in cold advection as the low moves E
of the area. The sfc low should exit by Wed aftn with pcpn ending and
restrictions improving, though upr troughing should maintain VFR
stratocu cigs through the rest of the TAF period.
A tightening pres gradient on the wrn side of the sfc low, and
mixing, should result in gusty NW wind Wed mrng through late aftn.
.Outlook...
Restrictions are likely again with weekend low pres.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Watch from late Wednesday night through Thursday morning for
PAZ020-021-029-031-073-075.
OH...Freeze Watch from late Wednesday night through Thursday morning for
OHZ039-040-048>050-057>059-068-069.
WV...Freeze Watch from late Wednesday night through Thursday morning for
WVZ001>004-012-021-509>511-513.
&&Hazardous weather outlook, Apr 20, 12:21 PM EDT, 13 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1221 PM EDT Tue Apr 20 2021 OHZ039-040-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-509>511-513-211630- Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum- Guernsey-Belmont-Noble-Monroe-Beaver-Allegheny-Washington-Greene- Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Western Tucker- 1221 PM EDT Tue Apr 20 2021 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ041-PAZ007>009-013>016-022-023-074-076-WVZ512-514-211630- Columbiana-Mercer-Venango-Forest-Lawrence-Butler-Clarion- Jefferson PA-Armstrong-Indiana-Higher Elevations of Westmoreland- Higher Elevations of Fayette-Eastern Preston-Eastern Tucker- 1221 PM EDT Tue Apr 20 2021 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, southwest Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 1:25 PM EDT | Freeze Watch | PBZ | Belmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 4 more | 13 hr |
Nearby
Freeze Warnings in Ohio, 2021Freeze Warnings in West Virginia, 2021Freeze Warnings in Pennsylvania, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.